# SDR JJBA20170711017

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 36,841 hours, 49,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: 9711302
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 29,971 hours, 38,898 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST AND THIRD EMERGENCY OVERHEAD LIGHTS ARE INOPERATIVE.  R & R THE BATTERY PACK. OPS CHECKED GOOD.
